# SDR MALA070028

- Difficulty date: February 14, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 23,116 hours, 25,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74331
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT STRIP BROKE AND INOP.  REPLACED LIGHT ASSEMBLY, P/N 7433-1.
